Heat transfer characteristics of a slot jet impinging on a semi-circular convex surface

Chan, TL, Leung, CW, Jambunathan, K, Ashforth-Frost, S, Zhou, Y and Liu, MH, 2002. Heat transfer characteristics of a slot jet impinging on a semi-circular convex surface. International Journal of Heat and Mass Transfer, 45 (5), pp. 993-1006. ISSN 0017-9310

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Heat and Mass Transfer
Creators: Chan, T.L., Leung, C.W., Jambunathan, K., Ashforth-Frost, S., Zhou, Y. and Liu, M.H.
Publisher: Pergamon-Elsevier Science Ltd.
Place of Publication: Oxford
Date: 2002
Volume: 45
Number: 5
ISSN: 0017-9310
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:08
Last Modified: 19 Oct 2015 14:27
URI: http://irep.ntu.ac.uk/id/eprint/8207

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year